# SDR IPXA2023010489584

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 36,133 hours, 24,642 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: L1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, AT FL 350 WITHIN MINUTES OF L FWD WINDOW HEAT FAILURE L(1) WINDOW SHATTERED.  REMOVED L1 WINDOW REF AMM 56 11 01 004 001 AND INSTALLED SERVICEABLE L1 WINDOW REF AMM 56 11 01 424 0015 UP TO AND E(20) NC 0558345 01/03/23 COMPLETED L1 WINDOW INSTALL OPS CHECK LEAK CHECK GOOD REF AMM 56 11 01 EFF SOURCE REF IPC 56 11 01 05 010R
